# SDR SWAA2022030262354

- Difficulty date: February 4, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL ASSY. DOUBLER CRACKED AT BS 663 LBL 24 / REMOVED AND REPLACED CRACKED SEAL ASSY DOUBLER IAW SRM 51-40-02-0G-0 AND DWG 111A1000. NEW PART # 7570583 AT BS663 LBL24.
